Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 412, NWS Springfield, MO

July 24, 2011Jasper County, Lawrence County, Newton County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 24, 2011, 9:21 PM CDT for Jasper County, Lawrence County, Newton County, Missouri. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2011, 9:21 PM CDT (02:21 UTC)
Expired
Jul 24, 2011, 9:52 PM CDT
In force
31 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Jasper County, MO, Lawrence County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 69 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 9:25 PM CDTTSTM WND DMG3 W Sarcoxie, MOPOWER POLE DOWN AND TWO TREES DOWNED ON THE WESTERN SIDE OF SARCOXIE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.4 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2289 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2289 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1653 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

144 
WUUS53 KSGF 250221
SVRSGF
MOC097-109-145-250315-
/O.NEW.KSGF.SV.W.0412.110725T0221Z-110725T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
921 PM CDT SUN JUL 24 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN NEWTON COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN JASPER COUNTY IN SOUTHWEST MISSOURI...
  SOUTHWESTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 1015 PM CDT.

* AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR REEDS...OR 10 MILES SOUTHEAST OF
  CARTHAGE...MOVING SOUTHEAST AT 10 MPH. THIS STORM IS CAPABLE OF
  PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE LA RUSSELL...PIERCE CITY...REEDS...
  RITCHEY...SARCOXIE AND WENTWORTH.

INTERSTATE 44 BETWEEN MILE MARKERS 22 AND 38 WILL ALSO BE IMPACTED BY
THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3693 9422 3697 9428 3703 9428 3709 9426
      3717 9420 3718 9408 3714 9400 3708 9393
      3693 9386 3692 9420
TIME...MOT...LOC 0222Z 331DEG 10KT 3708 9414
WIND...HAIL 60MPH <.50IN

$$

CRAMER
2 follow-up statements
631 
WWUS53 KSGF 250245
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
945 PM CDT SUN JUL 24 2011

MOC097-250255-
/O.CAN.KSGF.SV.W.0412.000000T0000Z-110725T0315Z/
JASPER MO-
945 PM CDT SUN JUL 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JASPER COUNTY IS
CANCELLED...

&&

LAT...LON 3696 9419 3704 9416 3705 9414 3705 9406
      3709 9405 3710 9401 3708 9394 3702 9390
      3694 9386 3692 9394 3693 9406 3692 9417
TIME...MOT...LOC 0245Z 331DEG 10KT 3702 9410

$$

MOC109-145-250315-
/O.CON.KSGF.SV.W.0412.000000T0000Z-110725T0315Z/
NEWTON MO-LAWRENCE MO-
945 PM CDT SUN JUL 24 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN LAWRENCE AND NORTHEASTERN NEWTON COUNTIES...

AT 940 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 4 MILES NORTHWEST OF WENTWORTH...OR 13
MILES NORTHWEST OF MONETT...MOVING SOUTHEAST AT 10 MPH. THIS STORM IS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE PIERCE CITY AND WENTWORTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3696 9419 3704 9416 3705 9414 3705 9406
      3709 9405 3710 9401 3708 9394 3702 9390
      3694 9386 3692 9394 3693 9406 3692 9417
TIME...MOT...LOC 0245Z 331DEG 10KT 3702 9410
WIND...HAIL 60MPH <.50IN

$$

CRAMER
674 
WWUS53 KSGF 250252
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
952 PM CDT SUN JUL 24 2011

MOC109-145-250303-
/O.CAN.KSGF.SV.W.0412.000000T0000Z-110725T0315Z/
NEWTON MO-LAWRENCE MO-
952 PM CDT SUN JUL 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAWRENCE AND
NORTHEASTERN NEWTON COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3696 9419 3704 9416 3705 9414 3705 9406
      3709 9405 3710 9401 3708 9394 3702 9390
      3694 9386 3692 9394 3693 9406 3692 9417
TIME...MOT...LOC 0253Z 331DEG 10KT 3700 9409

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 6:41 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Jul 24, 6:41 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
641 PM CDT SUN JUL 24 2011

...UPDATE TO AVIATION...

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...
/ISSUED 641 PM CDT SUN JUL 24 2011/

NARROW BAND OF CONVERGENCE ALONG AND JUST SOUTH OF THE HIGHWAY 54
CORRIDOR HAS BECOME A FOCUS FOR CONVECTIVE DEVELOPMENT OVER THE
PAST FEW HOURS. THE ATMOSPHERE IS UNSTABLE...WITH LIFT INDEX
VALUES OF -5C OR LESS. SBCAPE AND MLCAPE VALUES ARE IN THE 2000
TO 2500 J/KG RANGE...WITH MINIMAL CIN (AROUND 25 J/KG). WITH WIND
SHEAR ON THE WEAK SIDE...STORM MODE IS CELLULAR/MULTICELLULAR WITH
PULSE CHARACTERISTICS. AS SUCH THERE WILL BE A LOCALIZED SEVERE
WEATHER RISK OVER THE NEXT FEW HOURS WITH DAMAGING DOWNBURST WINDS
THE PRIMARY CONCERN. CANNOT RULE OUT SOME HAIL...BUT LARGE HAIL
WILL BE THE EXCEPTION RATHER THAN THE RULE. AS HAS BEEN THE CASE
THE PAST FEW DAYS...THIS ACTIVITY WILL BE DIURNAL IN NATURE AND WE
SHOULD SEE A DECREASE IN INTENSITY AND COVERAGE BY 03Z.

WILL ALSO BE WATCHING DEVELOPMENT ACROSS FAR SOUTHEAST NEBRASKA
AND NORTHEAST KANSAS. STORM PROPAGATION VECTORS (BOTH NORMAL AND
FORWARD PROPAGATING) ARE ORIENTED TO THE SOUTHEAST...THUS IF THIS
ACTIVITY CAN CONGEAL AND BECOME BETTER ORGANIZED THERE IS A RISK
OF THIS ACTIVITY AFFECTING THE REGION AS EARLY AS LATER THIS
EVENING.

GAGAN

&&

.DISCUSSION...

THE MAIN FOCUS IN THIS FORECAST PACKAGE WILL DEAL WITH CHANCES OF
ISOLATED TO SCATTERED STORMS THIS AFTERNOON INTO MONDAY.
ALSO...ATTENTION REMAINS FOCUSED ON THE HOT CONDITIONS THAT ARE
EXPECTED TO CONTINUE THROUGH MUCH OF THE WEEK.

CURRENTLY AN OUTFLOW BOUNDARY FROM OVERNIGHT CONVECTION HAS PUSHED
SOUTH THROUGH THE AREA. ISOLATED TO SCATTERED THUNDERSTORMS
DID DEVELOP ALONG THE BOUNDARY AS IT PASSED THROUGH THE
AREA...WITH ALL ACTIVITY CURRENTLY SHIFTED TO THE SOUTH OF THE
AREA ALONG THE BOUNDARY. AREAS THAT DID RECEIVE RAINFALL THIS
MORNING INTO EARLY THIS AFTERNOON WERE SLOW TO WARM. HOWEVER...NOW
THAT THE RAIN HAS ENDED THE CLOUDS ARE STARTING TO BREAK UP. FEEL
TEMPERATURES IN THESE AREAS WILL QUICKLY RECOVER...AND COMBINED
WITH THE RAINFALL WILL RESULT IN MORE HUMID CONDITIONS. SOME
ADDITIONAL ISOLATED THUNDERSTORMS CANNOT BE RULED OUT LATE THIS
AFTERNOON AS TEMPERATURES WARM WELL INTO THE 90S TO AROUND 100
DEGREES...HOWEVER MOST OF THE ACTIVITY SHOULD REMAIN SOUTH AND
EAST OF THE AREA.

A WEAK COLD FRONT IS CURRENTLY LOCATED ACROSS NORTHERN MISSOURI
THIS AFTERNOON. THIS FRONT WILL SLOWLY SLIDE A LITTLE FARTHER SOUTH
THIS EVENING INTO TONIGHT BEFORE STALLING JUST NORTH OF THE AREA.
EVEN WITH THE FRONT NOT EXPECTED TO PASS THROUGH THE AREA...WILL
STILL HAVE TO WATCH FOR CONVECTION DEVELOPING TO THE NORTH AND
SLIDING SOUTH THROUGH THE AREA LATER THIS EVENING INTO THE
OVERNIGHT HOURS.

THE FRONT WILL REMAIN NORTH OF THE AREA ON MONDAY THEN RETREAT
BACK TO THE NORTH BY TUESDAY...NOT MAKING ANY REAL DENT TO THE
HOT CONDITIONS THAT HAVE PREVAILED ACROSS THE REGION. 850MB
TEMPERATURES WILL BE SLIGHTLY COOLER ON MONDAY...BUT WILL ONLY
RESULT IN HIGHS BEING A COUPLE DEGREES COOLER. HIGHS ARE STILL
EXPECTED TO WARM INTO THE 90S TO NEAR 100 DEGREES WITH HEAT INDEX
VALUES OVER 100 DEGREES MONDAY AFTERNOON. THE RIDGE WILL BUILD
BACK OVER THE REGION BY THE MIDDLE OF THE WEEK WITH DRY AND HOT
CONDITIONS EXPECTED TO CONTINUE THROUGH AT LEAST THURSDAY.
THEREFORE...HAVE EXTENDED THE CURRENT HEAT WARNING AND HEAT
ADVISORY THROUGH THURSDAY AFTERNOON.

LATE THIS WEEK INTO NEXT WEEKEND...THE UPPER LEVEL RIDGE WILL
FLATTEN SOME AND ALLOW A FRONT TO SLIDE SOUTH TOWARDS THE AREA
CREATING THE NEXT CHANCES FOR CONVECTION ACROSS THE REGION ALONG
WITH POSSIBLY SLIGHTLY COOLER CONDITIONS.

WISE

&&

.AVIATION...
/ISSUED 641 PM CDT SUN JUL 24 2011/

FOR THE 00Z TAF PACKAGE...THE ATMOSPHERE HAS RECHARGED AND WITH
SEVERAL BOUNDARIES AROUND TO PROVIDE FOCUS FOR CONVECTION...WILL
CONTINUE TO MENTION VCTS/CB FOR JLN/SGF/BBG THROUGH AT LEAST THE
MID EVENING HOURS. BRIEF BOUTS OF LOW END MVFR TO IFR CEILING AND
VISIBILITY WILL BE POSSIBLE...THOUGH TOUGH TO PINPOINT GIVEN THE
SPORADIC NATURE OF SHRA/TSRA DEVELOPMENT. MUCH OF THIS ACTIVITY
HAS BEEN FUELED BY DAYTIME HEATING...THUS COVERAGE AND INTENSITY
SHOULD WANE AFTER 03Z. THEREAFTER...EXPECTED VFR CONDITIONS WITH
ISOLATED TO WIDELY SCATTERED SHRA/TSRA POSSIBLE AGAIN FROM MID
MONDAY AFTERNOON ONWARD.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT THURSDAY FOR MOZ079>083-089>092-
     094>098-102>106.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR MOZ055>058-
     066>071-077-078-088-093-101.

KS...EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THURSDAY FOR KSZ073-097-
     101.

&&
Hazardous weather outlook, Jul 24, 4:45 PM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
445 PM CDT SUN JUL 24 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-252145-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
445 PM CDT SUN JUL 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  THE HAZARDOUS WEATHER RISK LEVEL IS...EXTREME.

WEATHER HAZARDS EXPECTED...

  LIMITED LIGHTNING RISK.
  LIMITED LARGE HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  EXTREME RISK FOR EXCESSIVE HEAT.

DISCUSSION...

  ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATE THIS EVENING INTO
  TONIGHT OVER ALL OF THE MISSOURI OZARKS AND SOUTHEAST KANSAS.
  FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE
  WITH ANY THUNDERSTORMS THAT DEVELOP. A FEW SEVERE STORMS CANNOT
  BE RULED OUT FROM LATE THIS AFTERNOON THROUGH THE MID EVENING
  HOURS...WITH A LOCALIZED DAMAGING WIND RISK AND A RISK FOR HAIL
  TO THE SIZE OF QUARTERS.

  EXCESSIVE HEAT WILL PERSIST INTO EARLY THIS EVENING AS HEAT
  INDEX VALUES TOP OUT BETWEEN 100 AND 110 DEGREES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  THERE WILL BE A CHANCE FOR THUNDERSTORMS ON MONDAY...MAINLY
  ACROSS SOUTHERN MISSOURI...THEN ADDITIONAL THUNDERSTORMS WILL
  BE POSSIBLE TOWARDS THE END OF THE WEEK INTO NEXT WEEKEND.

  THE OPPRESSIVE HEAT AND HUMIDITY WILL PERSIST ACROSS THE REGION
  THROUGH MUCH OF THE WEEK...AS TEMPERATURES CONTINUE TO WARM
  WELL INTO THE 90S TO AROUND 103 DEGREES AND HEAT INDEX VALUES
  CLIMB INTO THE 100 TO 110 RANGE EACH AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

 DUE TO THE ISOLATED NATURE OF THE EXPECTED THUNDERSTORM
 ACTIVITY...SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, Jul 24, 7:13 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
713 PM CDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     1 N BRIGHTON            37.47N 93.35W
07/24/2011                   POLK               MO   EMERGENCY MNGR

            BARN DESTROYED AND A FEW TREES DOWN.

&&

GAGAN
Local storm report, Jul 24, 7:38 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
738 PM CDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     TSTM WND GST     5 SSE WILLARD           37.24N 93.39W
07/24/2011  M70 MPH          GREENE             MO   ASOS

            70 MPH WIND GUST MEASURED AT SPRINGFIELD ASOS

&&

JTK
Local storm report, Jul 24, 7:52 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
752 PM CDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     TSTM WND GST     BATTLEFIELD             37.12N 93.37W
07/24/2011  E60 MPH          GREENE             MO   FIRE DEPT/RESCUE

            FIRE DEPARTMENT ESTIMATED WIND SPEEDS UP TO 60 MPH.

&&

JTK
Local storm report, Jul 24, 7:59 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
759 PM CDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0752 PM     TSTM WND GST     BATTLEFIELD             37.12N 93.37W
07/24/2011  E60 MPH          GREENE             MO   NWS EMPLOYEE

            NWS PERSONNEL ESTIMATES A WIND GUST OF AT LEAST 60 MPH.
            SHINGLES WERE BLOWN OFF A ROOF WITH DAMAGE TO ONE TREE.

&&

GAGAN
Local storm report, Jul 24, 8:12 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
812 PM CDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND GST     NIXA                    37.04N 93.29W
07/24/2011  M53 MPH          CHRISTIAN          MO   PUBLIC

            53 MPH MEASURED FROM HOME WEATHER STATION.

&&

GAGAN
Local storm report, Jul 24, 8:26 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
826 PM CDT SUN JUL 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     6 WNW FORT SCOTT        37.87N 94.81W
07/24/2011                   BOURBON            KS   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTS MULTIPLE TREES OF 12 TO 18 INCH
            DIAMETER DOWN. ALSO REPORTS 4 TO 6 TELEPHONE POLLS
            SNAPPED ON MAPLE ROAD BETWEEN 165TH AND 175TH ROAD.

&&

JTK

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 7:26 PM CDTSevere Thunderstorm WarningSGFGreene46 min
Jul 24, 7:43 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper38 min
Jul 24, 7:54 PM CDTSevere Thunderstorm WarningSGFChristian, Stone26 min
Jul 25, 2:41 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon64 min
Jul 25, 3:21 PM CDTFlash Flood WarningSGFVernon110 min
Jul 25, 3:42 PM CDTSevere Thunderstorm WarningSGFBarton63 min
Jul 25, 5:20 PM CDTSevere Thunderstorm WarningSGFJasper, Newton55 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.